If you need an accessible version of this item please contact JSTOR User Support

Clapping Music-A Combinatorial Problem

Joel K. Haack
The College Mathematics Journal
Vol. 22, No. 3 (May, 1991), pp. 224-227
DOI: 10.2307/2686645
Stable URL: http://www.jstor.org/stable/2686645
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Clapping Music-A Combinatorial Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227